# SDR UALA2008121506897

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,048 hours, 11,929 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2790598101
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED VALVE WILL NOT CLOSE WHEN SWITCH IS MOVED TO THE OFF POSITION.  DUCT PRESS RISES WHEN THROTTLES WERE ADVANCED.  REMOVED AND REPLACED PRSOV.  OP CHECKS AND LEAK CHECKS GOOD.
